American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A22) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Daniel B. Szyld and Fei Xue. Preconditioned eigensolvers for large-scale nonlinear Hermitian eigenproblems with variational characterizations. I. Extreme eigenvalues. Math. Comp. 85 (2016) 2887-2918.
Abstract, references, and article information   
View Article: PDF

[2] Olivier Verdier. Reductions of operator pencils. Math. Comp. 83 (2014) 189-214.
Abstract, references, and article information   
View Article: PDF

[3] Xiaobai Sun and Enrique S. Quintana-Ortí. Spectral division methods for block generalized Schur decompositions. Math. Comp. 73 (2004) 1827-1847. MR 2059738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ren-Cang Li. On perturbations of matrix pencils with real spectra, {a revisit}. Math. Comp. 72 (2003) 715-728. MR 1954964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rajendra Bhatia and Ren-Cang Li. On perturbations of matrix pencils with real spectra. II . Math. Comp. 65 (1996) 637-645. MR 1333304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ren Cang Li. On perturbations of matrix pencils with real spectra . Math. Comp. 62 (1994) 231-265. MR 1208838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia